MAUDE Adverse Event Report: K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 8.5X28 MM; ORTHOPEDIC MANUAL INSTRUMENT, REUSABLE

K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 8.5X28 MM; ORTHOPEDIC MANUAL INSTRUMENT, REUSABLE
Model Number 5303-90001
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that the tongs (tip) of an aleutian an coronal inserter became deformed during surgery.The procedure was completed successfully with a five-minute surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion h3 other text : no product returned.
 
Event or Problem Description

Brand Name
AN LORDOTIC - OBLIQUE INSERTER; SIZE 8.5X28 MM
Common Device Name
ORTHOPEDIC MANUAL INSTRUMENT, REUSABLE
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14950358
Report Number3004774118-2022-00262
Device Sequence Number20569211
Product Code LXH
UDI-Device Identifier10888857110458
UDI-Public10888857110458
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5303-90001
Device Catalogue Number5303-90001
Device Lot NumberDGKY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown